SIGN UP

Gp Helped Me

Avatar Image
Theland | 22:58 Sat 14th Nov 2020 | Body & Soul
51 Answers
GP rang me. Asked loads of questions.
I was honest with him.
He prescribed Mirtazipan.
So far they seem to help.
Make me a bit foggy.
Went to bed yesterday afternoon I think.
Just got up half an hour ago.
I hope this drug is the answer and I get back to normal soon.
Thank you everybody for your messages of support.
I really appreciate them. X

Answers

1 to 20 of 51rss feed

1 2 3 Next Last

Best Answer

No best answer has yet been selected by Theland. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Do hope it does help you, keep resting to get some strength back x
Mirtazapine can take a while to fully kick in so don't get downhearted - drink plenty as it dries your mouth and watch out for constipation too.

Take care.
Get well soon, Theland.
Good, you're with us again Theland. I hope your health continued to improve.
I feel that the brain is just a computer and sometimes needs re-booting. When I get into a mental mess I try to get something from the doc to knock me out for a day or so. It really really helps.

I'm glad that you are starting to feel a bit better.
thank heavens you got help, stay safe my friend
Good luck.
(Thought you'd written that you'd been prescribed marzipan for a moment there. But then I realised, that's nuts !)
Most antidepressants take about two weeks to kick in - at least, all the ones i've been prescribed have. You should then know whether or not they are what your body needs.
Glad to ear this. It can take two to four weeks for benefits to be seen. Not recommended to just stop taking it. Really hope it helps. Do drink plenty of water or juice. Keep safe and phone a friend if you need help
So glad you got help Theland...and I'll bet you're glad you asked. Take care of yourself x
Good news Theland, hope this is the start of a speedy recovery.
Please do not stop your medication T even if you feel better, you will just rebound . Do not stop unless under medical supervision. Good luck .
When a person is clearly suffering, as you were, no other consideration is important. Not differences of opinion, nor religious belief, nor previous disagreements. I found it profoundly moving that so many people expressed their support and good wishes and hoped that you would soon feel more hopeful and uplifted. As did I. I am very glad to read that you have been helped and I look forward to disagreeing with you many more times in the future. Please be kind to yourself, and take care.
So glad to hear your news. Get plenty of rest and stay safe. We missed you.
You write as if you are better already. That is most encouraging and I wish you a speedy recuperation. For your own sake just listen and do as directed by your doctor.Don't be stubborn and rely on supreme terrestials to assuage your current turmoil. It's people down here who will get you through this.
Glad you are getting help as others have said.
I am currently taking Mertazapine too, I was having wakeful nights, and feeling incredibly low. These have helped me no end. I find that at 15mg they do actually induce a very restful sleep, at a higher dose they can actually cause insomnia, so when I was given a higher dose - and found this - I asked for it to be reduced back to 15mg.
Have been on it since January, and my mood is much better for it.
Best wishes to you.
Question Author
Thanks ferlew. Yes I'm on 15mg. Your experience gives me hope that they will work for me.
I make sure I am actually IN bed before taking them. A few minutes listening to the radio, then off I go.
I have felt a big difference in my mood, but like others have said - that aspect of them take a week or two to kick in.
Keeping everything ctossed for you :)
I hope you feel much better soon, Theland.
I was prescribed Mirtazapine a little over a year ago and one of its benefits was, and is, not waking during the night for a trip to the loo. Since as long as I remember I have had to empty my bladder during the night but from the very first time I took one of these tablets I no longer needed to.

1 to 20 of 51rss feed

1 2 3 Next Last

Do you know the answer?

Gp Helped Me

Answer Question >>